# SDR GTIA040397

- Difficulty date: May 3, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLT 367 - FOUND L-2 DOOR AFT EXIT SAFETY GLO SIGN MISSING.  INSTALLED NEW EXIT SAFETY GLO SIGN.  (M)
